# SDR DALA1405359217

- Difficulty date: November 8, 2013
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 24,089 hours, 11,538 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB UPPER CENTER SKIN PANEL FOUND DAMAGED.   REPAIRED IAW AA 5510-01085.
